# SDR SCNA20180119001

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 56,948 hours, 22,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT SWITCH OPS TEST,  FOUND THE L2 DOOR ESCAPE SLIDE LIGHT INOPERATIVE.   REPLACED A BLOWN FUSE IN THE AFT POWER SUPPLY FOR THE L2 SLIDE LIGHT.  OPS CHECKED GOOD.
